Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Metformin for PCOS. Now heavy bleeding, taking Krimson. Do I need to continue Krimson?

Hello Doctor, I was taking Krimson for last 21 days and stopped it 3 -4 days ago.I am getting treated for PCOS by Metformin from past 1 year....I am suffering heavy bleeding now....Please suggest....Do I need to continue Krimson once again.I asked my Endocrinologist who advised me to stop the Krimson.Please advise sooner. Thanks in advance.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Metformin has been established as a good remedy for women suffering from PCOS as it also promotes weight loss which can in turn greatly help in regularizing the menstrual cycle in women diagnosed with PCOS.

Krimson is used in association with drugs like metformin as it helps in regularizing the periods as well, but if you are experiencing a heavy bleed while using it. I would advise you to discontinue the medication.

Hope this helps.

Take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor